# SDR USAA040672

- Difficulty date: September 29, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Part time: 63,825 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CORRODED 3 INCHES LONG, STATION 1300 STRINGER 28R TO 27R.  FABRICATED NEW TIE CLIP AND REPLACED PER SRM 51-20-01.  (M)
